Vol. 36, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Characters and orthogonality in Frobenius algebras

Timothy V. Fossum

Vol. 36 (1971), No. 1, 123–131
Abstract

Matrix-theoretical proofs of orthogonality relations for the coefficients of representations of Frobenius algebras have been extensively developed in the literature. This paper has grown out of a desire to prove some of these orthogonality relations in a matrix-free, module-theoretic manner. Most of the attention is focused on characters, even though some of the results diverge from this restriction.

Mathematical Subject Classification
Primary: 16.40
Secondary: 20.00
Milestones
Received: 14 November 1969
Published: 1 January 1971
Authors
Timothy V. Fossum